# SDR SWIA201641852

- Difficulty date: January 17, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 29,103 hours, 24,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL FRAME AT FS 313.56 HAS CORROSION.  R & R THE PAX DOOR INTERCOSTAL AT FS 313.56 IAW SRM, LEAK CHECKS GOOD.
